# SDR DALA1135319880

- Difficulty date: May 9, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD NR 20 METAL CORROSION ENTIRE PIECE.  RECEIVED NEW PANEL NR 20, PART NR 09-5300-3-0219.  LOCATED AND DRILLED IAW SRM 51-30-0, FIG 3, PG 31.  PRIMED NEW FLOORBOARD IAW SRM 51-10-3, PAGE 31, PARA 14.
